# SDR 99ZZZX3267

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251RS
- Make and model: Cessna 402C
- Aircraft serial: 402C0251
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 51470025
- Condition: Cracked
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR DRAG BRACE CRACKED AT REAR ATTACH POINT CAUSING COLLAPSE OF NOSE GEAR ASSEMBLY DURING TAXI.  (X)
